Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1973, Volume 18, Issue 3, Pages 535–546 (Mi tvp2726)  

This article is cited in 7 scientific papers (total in 8 papers)

On moments of generalized Bayessian estimators and maximum likelihood estimators

I. A. Ibragimova, R. Z. Khas'minskiib

a Leningrad
b Moscow
Full-text PDF (610 kB) Citations (8)
Abstract: The main results of this paper are the Theorems 1 and 2 and in particular, inequali ties (3.2). These theorems consider properties of the Bayessian estimates θ~n for a wide class of a priory densities and cost functions. Precise conditions are formulated in Section 2 (see conditions A1–A3, Б1–Б5). Analogous theorems are proved in Section 7 for the maximum likelihood estimate under some additional conditions.
Received: 16.05.1972
English version:
Theory of Probability and its Applications, 1974, Volume 18, Issue 3, Pages 508–520
DOI: https://doi.org/10.1137/1118065
Bibliographic databases:
Language: Russian
Citation: I. A. Ibragimov, R. Z. Khas'minskii, “On moments of generalized Bayessian estimators and maximum likelihood estimators”, Teor. Veroyatnost. i Primenen., 18:3 (1973), 535–546; Theory Probab. Appl., 18:3 (1974), 508–520
Citation in format AMSBIB
\Bibitem{IbrKha73}
\by I.~A.~Ibragimov, R.~Z.~Khas'minskii
\paper On moments of generalized Bayessian estimators and maximum likelihood estimators
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 3
\pages 535--546
\mathnet{http://mi.mathnet.ru/tvp2726}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=324821}
\zmath{https://zbmath.org/?q=an:0327.62017}
\transl
\jour Theory Probab. Appl.
\yr 1974
\vol 18
\issue 3
\pages 508--520
\crossref{https://doi.org/10.1137/1118065}
Linking options:
  • https://www.mathnet.ru/eng/tvp2726
  • https://www.mathnet.ru/eng/tvp/v18/i3/p535
  • This publication is cited in the following 8 articles:
    1. A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. Th. Pfaff, “Third-order optimum properties of estimator-sequences”, Metrika, 30:1 (1983), 125  crossref
    3. Statistical Inference for Stochastic Processes, 1980, 415  crossref
    4. N. K. Bakirov, “Likelihood ratio for densities with singularity”, J. Soviet Math., 34:1 (1986), 1403–1413  mathnet  mathnet  crossref
    5. “Summary of reports presented at sessions of the probability and statistics seminar in the Leningrad section of the Mathematical Institute of the USSR Academy of Sciences, 1976”, Theory Probab. Appl., 22:3 (1978), 635–646  mathnet  mathnet  crossref
    6. I. A. Ibragimov, R. Z. Khas'minskii, “Properties of maximum likelihood and Bayessian estimators for not identically distributed observations”, Theory Probab. Appl., 20:4 (1976), 689–697  mathnet  mathnet  crossref
    7. S. I. Gusev, “Asymptotic expansions associated with some statistical estimates in the smooth case. I. Decompositions of random variables”, Theory Probab. Appl., 20:3 (1976), 470–498  mathnet  mathnet  crossref
    8. B. Ya. Levit, “On the behaviour of the generalized Вayes estimates for Markov observations”, Theory Probab. Appl., 19:2 (1975), 332–346  mathnet  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:294
    Full-text PDF :133
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025